MAUDE Adverse Event Report: ORTHOPEDIATRICS 10MM X 300MM ADOLESCENT NAIL, RIGHT

ORTHOPEDIATRICS 10MM X 300MM ADOLESCENT NAIL, RIGHT
Model Number 00-1504-1030
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
The patient experienced significant pain in the right femur.Diagnostic xray imaging revealed a fracture of the implanted intramedullary nail located in the right femur.The device had been implanted in the summer of 2023.

Brand Name
10MM X 300MM ADOLESCENT NAIL, RIGHT
Common Device Name
10MM X 300MM ADOLESCENT NAIL, RIGHT
Manufacturer (Section D)
ORTHOPEDIATRICS
2850 frontier drive
warsaw IN 46582
Manufacturer (Section G)
ORTHOPEDIATRICS, CORP
2850 frontier drive
warsaw IN
Manufacturer Contact
james gunnels
2850 frontier drive
warsaw, IN 
MDR Report Key24767542
Report Number3006460162-2026-00013
Device Sequence Number18716792
Product Code HSB
UDI-Device Identifier00841132146934
UDI-Public00841132146934
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K172583
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number00-1504-1030
Device Lot Number227725-C
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2026
Initial Report FDA Received Date04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight59 KG